47°
EXPIRED
16 Anadin Extra Tablets £1 InStore @ Tesco
16 Anadin Extra Tablets £1 InStore @ Tesco

16 Anadin Extra Tablets £1 InStore @ Tesco

Buy forBuy forBuy for£1
GETGet dealVisit site and get deal
Was £1.66 down to a pound

4 Comments

NIce picture but what is wrong with generic Aspirin/Paracetamol/Ibuprofen that usually run at less than 50p a pack ?

Going_Digital;7953776

NIce picture but what is wrong with generic Aspirin/Paracetamol/Ibuprofen … NIce picture but what is wrong with generic Aspirin/Paracetamol/Ibuprofen that usually run at less than 50p a pack ?



Yep. If the active ingredients are the same, why pay more?

Each tablet contains 300mg of Aspirin, 200mg of Paracetamol and 45mg of Caffeine.

You'd probably be better off with a Paracetamol and/or an Ibruprofen and a coke/coffee (45mg is slightly more than a can of coke or about half an espresso). The only drug it's actually cheap for is the caffeine - it's equivalent to 8 espressos or about 10 cokes.

heat for the pic alone
Post a comment
Avatar
@
    Text